BibTeX record journals/pc/HeiseJ97

download as .bib file

@article{DBLP:journals/pc/HeiseJ97,
  author    = {Bodo Heise and
               Michael Jung},
  title     = {Parallel Solvers for Nonlinear Elliptic Problems Based on Domain Decomposition
               Ideas},
  journal   = {Parallel Computing},
  volume    = {22},
  number    = {11},
  pages     = {1527--1544},
  year      = {1997},
  url       = {https://doi.org/10.1016/S0167-8191(96)00055-5},
  doi       = {10.1016/S0167-8191(96)00055-5},
  timestamp = {Fri, 08 Mar 2019 15:12:48 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/pc/HeiseJ97},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics